# SDR REXA2016070201312

- Difficulty date: July 2, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SEGMENT BETWEEN FS 785 TO FS 847+16 HAS AREAS OF CORROSION.  SEAT TRACK AT FS 785 TO FS 847+16 CORROSION OUT OF LIMITS IAW SRM 53-41-49-101-A02.  LOCATED, DRILLED NEW SEAT RAIL IAW REO:670-53-00-343, REV M, DATED 10/19/15 AND INSTALLED IAW AMM 53-00-47-400-801-A07.
